Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ
Tytuł pozycji:

Über den Index der Lösungen Linearer Differentialgieichungen.

Tytuł :
Über den Index der Lösungen Linearer Differentialgieichungen.
Autorzy :
Frank, Günter
Mues, Erwin
Pokaż więcej
Źródło :
Manuscripta Mathematica; 1971, Vol. 5 Issue 2, p155-163, 9p
Czasopismo naukowe
In an earliner paper the authors proved the follwoing inequalities for the index (I(r,f) of an entire function f, where λ is the order of f. It is known that the upper bound is sharp. In this paper the authors prove that the lower bound cannot be sharpened if λ≥1 is a rational number. In this direction it is shown that for certain solutions of linear differential equations with polynomial coefficients aj in the left side of the above inequality '≤' and 'lim sup' are replaced by '=' and 'lim'. Also it is proved that the differential equation has constant coefficients if and only if every solution is of bounded index. [ABSTRACT FROM AUTHOR]
Copyright of Manuscripta Mathematica is the property of Springer Nature and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies